Journal Report

Annals of Applied Statistics

Download PDF
Journal Information
Journal Title
Annals of Applied Statistics
Publisher
Institute of Mathematical Statistics
ISSN
1932-6157
E-ISSN
1941-7330
Database
SCOPUS
Domain
Health Sciences, Life Sciences, Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Neuron dynamic modeling with random trial effects
Hongyang Lu, Yunpeng Zhao, Dong Song et al.
2026-9-1 Vol. 20 Issue 3 Pages 2613-2638
Efficient surgical tool recognition via HMM-stabilized deep learning
Haifeng Wang, Hao Xu, Jun Wang et al.
2026-9-1 Vol. 20 Issue 3 Pages 2474-2496
A functional landmark flexible-hazards cure model for individual dynamic prediction
Can Xie, Ruosha Li, Jeffrey Morris et al.
2026-9-1 Vol. 20 Issue 3 Pages 2433-2452
HEDE: Heritability estimation in high dimensions by ensembling debiased estimators in genome-wide association studies
Yanke Song, Xihong Lin, Pragya Sur
2026-9-1 Vol. 20 Issue 3 Pages 2005-2026
A generalized additive partial-mastery cognitive diagnosis model
Camilo A. Cárdenas-Hurtado, Sze Ming Lee, Yunxiao Chen et al.
2026-9-1 Vol. 20 Issue 3 Pages 2412-2432
Detecting breast carcinoma metastasis on whole-slide images by partially subsampled multiple instance learning
Baichen Yu, Xuetong Li, Jing Zhou et al.
2026-9-1 Vol. 20 Issue 3 Pages 2299-2320
Longitudinal causal inference with selective eligibility: Application to pretrial risk assessment
Zhichao Jiang, Eli Ben-Michael, D. James Greiner et al.
2026-9-1 Vol. 20 Issue 3 Pages 1917-1941
A counterfactual framework for estimating infectious disease prevalence under repeated testing with symptomatic and contact-tracing components
Jeongjin Lee, Junke Yang, Grzegorz A. Rempala et al.
2026-9-1 Vol. 20 Issue 3 Pages 1961-1984
Semisupervised estimation of survival rate with doubly-censored survival data
Yang Wang, Qingning Zhou, Tianxi Cai et al.
2026-9-1 Vol. 20 Issue 3 Pages 2497-2517
Bayesian empirical likelihood for UltraHigh-dimensional variable selection with application to drug sensitivity
Can Xu, Zeyu Lu, Yichen Cheng et al.
2026-9-1 Vol. 20 Issue 3 Pages 2364-2385
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 30, 2026 12:18